# SDR SWIA201126527

- Difficulty date: June 18, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 20,676 hours, 16,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR OVERWING EMERGENCY LIGHTS BURNED OUT.  (FLT 4637)  RELAMPED EMERGENCY LIGHT.
